# SDR DL733010932

- Difficulty date: June 8, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 38,379 hours, 18,594 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Component: Service Door, 6545871523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SKIN CRACKED N/R 123 C-1 CK OPN 8727 IN DFW.  ITEM:R-1 DOOR SKIN CRACKED AT LOWER HINGE CUTOUT AT AFT UPPER AND LOWER CORNERS.  STOP DRILLED AND REMOVED CRACK AT UPPER AND LWR CORNERS PER SRM 52-00-01.  PERFORMED HFEC PER NDT PART 6 CH 51-00-00, FIG 4.  MADE UP DOUBLER PER SRM 52-00-01.  OK TO INSTALL.  INSTALLED REPAIR PER SRM 52-00-01.
